Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Illumination for unions of boxes in $ {\bf R}\sp d$


Author: Marilyn Breen
Journal: Proc. Amer. Math. Soc. 116 (1992), 197-202
MSC: Primary 52A30
MathSciNet review: 1089402
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S$ be a finite union of boxes (polytopes whose edges are parallel to the coordinate axes) in $ {R^d}$. If every two vertices of $ S$ are clearly illumined by some common translate of the box $ T$, then there is a translate of $ T$ that clearly illumines every point of $ S$ . A similar result holds when appropriate boundary points of $ S$ are illumined (rather than clearly illumined) by translates of box $ T$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A30

Retrieve articles in all journals with MSC: 52A30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1089402-6
PII: S 0002-9939(1992)1089402-6
Article copyright: © Copyright 1992 American Mathematical Society